# SDR QXEA200501379

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 17,673 hours, 25,517 cycles
- Engine: Pwa PW123
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360941
- Part serial: 97063809
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 16,614 hours, 23,948 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 2147, WHEN TAXIING TO THE RUNWAY, THE FIRST OFFICERS ADI WENT UP TO 8 DEGREES AND BANKED THEN DIPPED DOWN TO -3 PITCH.  MAINTENANCE REPLACED THE NR 2 AHRS COMPUTER IAW MTC 9340019.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
